# SDR CA040302004

- Difficulty date: February 14, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 2,168 hours
- Engine: Allsn 250C20B
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Cable
- Part number: 143232
- Condition: Frayed
- Location: Hook End
- Component: Manual Release, 143232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT HAD UNCOMMANDED LOAD RELEASE. INVESTIGATION DETERMINED THAT A FRAYED MANUAL RELEASE CABLE HAD CAUSED THIS PROBLEM. IT WAS BADLY FRAYED WHERE THE CABLE WENT INTO THE CARGO HOOK.
